Corrigendum to “Oscillatory motions in restricted N-body problems” [J. Differential Equations 265 (2018) 779–803]

dc.contributor.authorÁlvarez-Ramírez, Martha
dc.contributor.authorRodríguez García, Antonio
dc.contributor.authorPalacián Subiela, Jesús Francisco
dc.contributor.authorYanguas Sayas, Patricia
dc.contributor.departmentEstatistika, Informatika eta Matematikaeu
dc.contributor.departmentInstitute for Advanced Materials and Mathematics - INAMAT2en
dc.contributor.departmentEstadística, Informática y Matemáticases_ES
dc.date.accessioned2019-06-06T10:00:28Z
dc.date.available2021-05-14T23:00:16Z
dc.date.issued2019
dc.descriptionArtículo en https://academica-e.unavarra.es/handle/2454/28378
dc.description.abstractAt the beginning of paper [1] there is an error that spreads along the rest of the work and the conclusions are not correct in their present form. Precisely, in Section 2, page 783, there is a contradiction related to the scaling. In the paragraph before formula (6) it is said that t→ε^3t but Hamiltonian (6) is not scaled accordingly. We have fixed the problem and, after performing due changes, the conclusions are obtained. The existence of the manifolds at infinity is guaranteed (Theorem 3.1) and the transversal intersection of them is concluded in Theorem 5.1. The applications in Section 6 are also valid after adapting them to the new version of the theorems.en
dc.embargo.lift2021-05-14
dc.embargo.terms2021-05-14
dc.format.mimetypeapplication/pdfen
dc.identifier.doi10.1016/j.jde.2019.04.028
dc.identifier.issn0022-0396
dc.identifier.urihttps://academica-e.unavarra.es/handle/2454/33258
dc.language.isoengen
dc.publisherElsevieren
dc.relation.ispartofJournal of Differential Equations, volume 267, Issue 7, 15 september 2019, pages 4525-4536en
dc.relation.publisherversionhttps://doi.org/10.1016/j.jde.2019.04.028
dc.rights© 2019 Elsevier Inc. The manuscript version is made available under the CC BY-NC-ND 4.0 license.en
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectRestricted N-body problemsen
dc.subjectSymplectic scalingen
dc.subjectInvariant manifolds at infinityen
dc.subjectMcGehee’s coordinatesen
dc.titleCorrigendum to “Oscillatory motions in restricted N-body problems” [J. Differential Equations 265 (2018) 779–803]en
dc.typeinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dspace.entity.typePublication
relation.isAuthorOfPublication3448c5f2-1b4f-4b3d-86f0-6c6ca4541ec8
relation.isAuthorOfPublicationfd72fabe-ab53-4622-8759-9bfa2fa0b4e7
relation.isAuthorOfPublicatione3114364-a716-4abc-a0ad-72ab7401d283
relation.isAuthorOfPublication.latestForDiscovery3448c5f2-1b4f-4b3d-86f0-6c6ca4541ec8

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
VersiOn_Para_Publicar.pdf
Size:
373.52 KB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.78 KB
Format:
Item-specific license agreed to upon submission
Description: